EconPapers    
Economics at your fingertips  
 

Evaluation of Some Sums of Polynomials in

Adama Diene ()

Journal of Applied Mathematics, 2019, vol. 2019, 1-7

Abstract: We prove the polynomial analogues of some Liouville identities from elementary number theory. Consequently several sums defined over the finite fields are evaluated by combining the results obtained and some of the results from sums of reciprocals of polynomials over .

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/JAM/2019/2896847.pdf (application/pdf)
http://downloads.hindawi.com/journals/JAM/2019/2896847.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnljam:2896847

DOI: 10.1155/2019/2896847

Access Statistics for this article

More articles in Journal of Applied Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnljam:2896847